MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY TREVO XP PROVUE 4MM X 30MM; CATHETER, THROMBUS RETRIEVER

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY TREVO XP PROVUE 4MM X 30MM; CATHETER, THROMBUS RETRIEVER
Model Number 90185
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vasoconstriction (2126)
Date of Event 12/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The subject device is unavailable to manufacturer.
 
Event or Problem Description
It was reported during the first treatment strategy from a thrombectomy procedure on (b)(6) 2020, the patient experienced spasm which was treated with the medication.It is noted that the adverse event (spasm) has possibly relationship to the thrombectomy procedure and the subject study retriever device, not related to the stroke (disease under study) and to an underlying condition or disease.The outcome of the adverse event was resolved on (b)(6) 2020 without clinical sequalae.No further information is available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
There are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Based upon medical review, the harm observed in this complaint is anticipated in nature as per the device risk assessment.As a product related root cause does not apply and the issue is due to a known physiological effect of the procedure and/or patient condition noted within the dfu, product labeling and/or risk documentation files, an assignable cause of anticipated procedural complication will be assigned to this complaint.

Brand Name
TREVO XP PROVUE 4MM X 30MM
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key17071434
Report Number3012931345-2023-00123
Device Sequence Number17613895
Product Code NRY
UDI-Device Identifier00815742001853
UDI-Public00815742001853
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K150616
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/25/2022
Device Model Number90185
Device Catalogue Number90185
Device Lot Number0000045860
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/30/2023
Supplement Date Received by Manufacturer06/20/2023
Initial Report FDA Received Date06/06/2023
Supplement Report FDA Received Date07/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/26/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SOFIA 6F PLUS
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown